Subjects -> PHYSICS (Total: 857 journals)
    - ELECTRICITY AND MAGNETISM (10 journals)
    - MECHANICS (22 journals)
    - NUCLEAR PHYSICS (53 journals)
    - OPTICS (92 journals)
    - PHYSICS (625 journals)
    - SOUND (25 journals)
    - THERMODYNAMICS (30 journals)

OPTICS (92 journals)

Showing 1 - 89 of 89 Journals sorted alphabetically
ACS Photonics     Hybrid Journal   (Followers: 16)
Advanced Optical Materials     Hybrid Journal   (Followers: 11)
Advanced Photonics     Open Access   (Followers: 3)
Advanced Photonics Research     Open Access   (Followers: 2)
Advances In Atomic, Molecular, and Optical Physics     Full-text available via subscription   (Followers: 24)
Advances in Nonlinear Optics     Open Access   (Followers: 10)
Advances in Optical Technologies     Open Access   (Followers: 3)
Advances in Optics     Open Access   (Followers: 12)
Advances in Optics and Photonics     Full-text available via subscription   (Followers: 18)
Annual Review of Vision Science     Full-text available via subscription   (Followers: 4)
Applied Optics     Hybrid Journal   (Followers: 48)
Applied Physics B: Lasers and Optics     Hybrid Journal   (Followers: 35)
Atmospheric and Oceanic Optics     Hybrid Journal   (Followers: 8)
Biomedical Optics Express     Open Access   (Followers: 6)
Biomedical Photonics     Open Access  
Chinese Optics Letters     Full-text available via subscription   (Followers: 9)
EPJ Photovoltaics     Open Access   (Followers: 2)
European Journal of Hybrid Imaging     Open Access  
Fiber and Integrated Optics     Hybrid Journal   (Followers: 22)
Frontiers of Optoelectronics     Hybrid Journal   (Followers: 3)
High Power Laser Science and Engineering     Open Access   (Followers: 4)
Hindsight : The Journal of Optometry History     Open Access   (Followers: 1)
IEEE Photonics Journal     Open Access   (Followers: 17)
IEEE Photonics Technology Letters     Hybrid Journal   (Followers: 14)
International Journal of Optics     Open Access   (Followers: 14)
International Journal of Optics and Applications     Open Access   (Followers: 7)
International Journal of Optoelectronic Engineering     Open Access   (Followers: 1)
International Journal of Spectroscopy     Open Access   (Followers: 6)
International Journal of Sustainable Lighting     Open Access  
Journal of Astronomical Telescopes, Instruments, and Systems     Hybrid Journal   (Followers: 6)
Journal of Atomic, Molecular, and Optical Physics     Open Access   (Followers: 13)
Journal of Biomedical Photonics & Engineering     Open Access  
Journal of Laser Applications     Full-text available via subscription   (Followers: 14)
Journal of Mass Spectrometry and Advances in the Clinical Lab     Open Access  
Journal of Modern Optics     Hybrid Journal   (Followers: 12)
Journal of Nanoelectronics and Optoelectronics     Full-text available via subscription   (Followers: 1)
Journal of Nonlinear Optical Physics & Materials     Hybrid Journal   (Followers: 2)
Journal of Optical Microsystem     Hybrid Journal   (Followers: 1)
Journal of Optical Technology     Full-text available via subscription   (Followers: 4)
Journal of Optics     Hybrid Journal   (Followers: 14)
Journal of Optics Applications     Open Access   (Followers: 14)
Journal of Optoelectronics Engineering     Open Access   (Followers: 5)
Journal of Photonics     Open Access   (Followers: 5)
Journal of Photonics for Energy     Hybrid Journal   (Followers: 2)
Journal of Physics B: Atomic, Molecular and Optical Physics     Hybrid Journal   (Followers: 32)
Journal of the Optical Society of America A     Hybrid Journal   (Followers: 11)
Journal of the Optical Society of America B     Hybrid Journal   (Followers: 12)
Journal of the Optical Society of Korea     Open Access   (Followers: 2)
Laser & Photonics Reviews     Hybrid Journal   (Followers: 5)
Laser Physics     Hybrid Journal   (Followers: 2)
Lasers in Medical Science     Hybrid Journal   (Followers: 2)
LEUKOS : The Journal of the Illuminating Engineering Society     Hybrid Journal  
Materials Today Electronics     Open Access   (Followers: 1)
Microwave and Optical Technology Letters     Hybrid Journal   (Followers: 11)
Nature Photonics     Full-text available via subscription   (Followers: 37)
Ophthalmic and Physiological Optics     Hybrid Journal   (Followers: 3)
Optica     Open Access   (Followers: 6)
Optical and Quantum Electronics     Hybrid Journal   (Followers: 3)
Optical Engineering     Hybrid Journal   (Followers: 22)
Optical Fiber Technology     Hybrid Journal   (Followers: 10)
Optical Materials     Hybrid Journal   (Followers: 11)
Optical Materials : X     Open Access  
Optical Materials Express     Open Access   (Followers: 7)
Optical Memory and Neural Networks     Hybrid Journal   (Followers: 2)
Optical Nanoscopy     Open Access   (Followers: 1)
Optical Review     Hybrid Journal   (Followers: 2)
Optics & Laser Technology     Hybrid Journal   (Followers: 27)
Optics and Lasers in Engineering     Hybrid Journal   (Followers: 38)
Optics and Photonics Journal     Open Access   (Followers: 18)
Optics and Photonics Letters     Open Access   (Followers: 11)
Optics and Photonics News     Partially Free   (Followers: 7)
Optics and Spectroscopy     Hybrid Journal   (Followers: 8)
Optics Communications     Hybrid Journal   (Followers: 17)
Optics Express     Open Access   (Followers: 23)
Optics Letters     Hybrid Journal   (Followers: 19)
Optik     Hybrid Journal   (Followers: 9)
Optik & Photonik     Open Access  
Optoelectronics Letters     Hybrid Journal   (Followers: 1)
Photonic Sensors     Open Access   (Followers: 7)
Photonics     Open Access   (Followers: 4)
Photonics Letters of Poland     Open Access  
Photonics Research     Open Access   (Followers: 2)
PhotonicsViews     Hybrid Journal  
Progress in Optics     Full-text available via subscription   (Followers: 6)
Results in Optics     Open Access   (Followers: 3)
SIAM Journal on Imaging Sciences     Hybrid Journal   (Followers: 7)
Thin Solid Films     Hybrid Journal   (Followers: 11)
Trends in Opto-Electro & Optical Communications     Full-text available via subscription   (Followers: 1)
Virtual Journal for Biomedical Optics     Hybrid Journal   (Followers: 1)
Similar Journals
Journal Cover
Journal of the Optical Society of Korea
Journal Prestige (SJR): 0.297
Citation Impact (citeScore): 1
Number of Followers: 2  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1226-4776 - ISSN (Online) 2093-6885
Published by Optical Society of America Homepage  [15 journals]
  • Uniform regularity for the isentropic compressible magneto-micropolar
           system

    • Authors: Jishan Fan, Peng Wang, Yong Zhou
      Pages: 519 - 527
      Abstract: In this paper, we are concerned with the uniform regularity estimates of smooth solutions to the isentropic compressible magneto-micropolar system in . Under the assumption that , and by applying the classic bilinear commutator and product estimates, the uniform estimates of solutions to the isentropic compressible magneto-micropolar system are established in space, .
      PubDate: 2021-10-28
      DOI: 10.3846/mma.2021.13632
      Issue No: Vol. 26, No. 4 (2021)
       
  • A subgrid stabilized method for Navier-Stokes equations with nonlinear
           slip boundary conditions

    • Authors: Xiaoxia Dai, Chengwei Zhang
      Pages: 528 - 547
      Abstract: In this paper, we consider a subgrid stabilized Oseen iterative method for the Navier-Stokes equations with nonlinear slip boundary conditions and high Reynolds number. We provide one-level and two-level schemes based on this stability algorithm. The two-level schemes involve solving a subgrid stabilized nonlinear coarse mesh inequality system by applying m Oseen iterations, and a standard one-step Newton linearization problems without stabilization on the fine mesh. We analyze the stability of the proposed algorithm and provide error estimates and parameter scalings. Numerical examples are given to confirm our theoretical findings.
      PubDate: 2021-10-28
      DOI: 10.3846/mma.2021.12299
      Issue No: Vol. 26, No. 4 (2021)
       
  • Third-order generalized discontinuous impulsive problems on the half-line

    • Authors: Feliz Minhós, Rui Carapinha
      Pages: 548 - 565
      Abstract: In this paper, we improve the existing results in the literature by presenting weaker sufficient conditions for the solvability of a third-order impulsive problem on the half-line, having generalized impulse effects. More precisely, our nonlinearities do not need to be positive nor sublinear and the monotone assumptions are local ones. Our method makes use of some truncation and perturbed techniques and on the equiconvergence at infinity and the impulsive points. The last section contains an application to a boundary layer flow problem over a stretching sheet with and without heat transfer.
      PubDate: 2021-10-28
      DOI: 10.3846/mma.2021.12557
      Issue No: Vol. 26, No. 4 (2021)
       
  • Exponential Stability of laminated beam with constant delay feedback

    • Authors: Kassimu Mpungu, Tijani A. Apalara
      Pages: 566 - 581
      Abstract: In this article, we consider a system of laminated beams with an internal constant delay term in the transverse displacement. We prove that the dissipation through structural damping at the interface is strong enough to exponentially stabilize the system under suitable assumptions on delay feedback and coefficients of wave propagation speed.
      PubDate: 2021-10-28
      DOI: 10.3846/mma.2021.13759
      Issue No: Vol. 26, No. 4 (2021)
       
  • Analytic solutions of a two-fluid hydrodynamic model

    • Authors: Imre Ferenc Barna, László Mátyás
      Pages: 582 - 590
      Abstract: We investigate a one dimensional flow described with the non-compressible coupled Euler and non-compressible Navier-Stokes equations in the Cartesian coordinate system. We couple the two fluids through the continuity equation where different void fractions can be considered. The well-known self-similar Ansatz was applied and analytic solutions were derived for both velocity and pressure field as well.
      PubDate: 2021-10-28
      DOI: 10.3846/mma.2021.13637
      Issue No: Vol. 26, No. 4 (2021)
       
  • Self-similarity techniques for chaotic attractors with many scrolls using
           step series switching

    • Authors: Emile Franc Doungmo Goufo, Chokkalingam Ravichandran, Gunvant A. Birajdar
      Pages: 591 - 611
      Abstract: Highly applied in machining, image compressing, network traffic prediction, biological dynamics, nerve dendrite pattern and so on, self-similarity dynamic represents a part of fractal processes where an object is reproduced exactly or approximately exact to a part of itself. These reproduction processes are also very important and captivating in chaos theory. They occur naturally in our environment in the form of growth spirals, romanesco broccoli, trees and so on. Seeking alternative ways to reproduce self-similarity dynamics has called the attention of many authors working in chaos theory since the range of applications is quite wide. In this paper, three combined notions, namely the step series switching process, the Julia’s technique and the fractal-fractional dynamic are used to create various forms of self-similarity dynamics in chaotic systems of attractors, initially with two, five and seven scrolls. In each case, the solvability of the model is addressed via numerical techniques and related graphical simulations are provided. It appears that the initial systems are able to trigger a self-similarity process that generates the exact or approximately exact copy of itself or part of itself. Moreover, the dynamics of the copies are impacted by some model’s parameters involved in the process. Using mathematical concepts to re-create features that usually occur in a natural way proves to be a prowess as related applications are many for engineers.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.13678
      Issue No: Vol. 26, No. 4 (2021)
       
  • On the maximum number of period annuli for second order conservative
           equations

    • Authors: Armands Gritsans, Inara Yermachenko
      Pages: 612 - 630
      Abstract: We consider a second order scalar conservative differential equation whose potential function is a Morse function with a finite number of critical points and is unbounded at infinity. We give an upper bound for the number of nonglobal nontrivial period annuli of the equation and prove that the upper bound obtained is sharp. We use tree theory in our considerations.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.13979
      Issue No: Vol. 26, No. 4 (2021)
       
  • Differential equations with tempered Ψ-Caputo fractional derivative

    • Authors: Milan Medveď, Eva Brestovanská
      Pages: 631 - 650
      Abstract: In this paper we define a new type of the fractional derivative, which we call tempered Ψ−Caputo fractional derivative. It is a generalization of the tempered Caputo fractional derivative and of the Ψ−Caputo fractional derivative. The Cauchy problem for fractional differential equations with this type of derivative is discussed and some existence and uniqueness results are proved. We present a Henry-Gronwall type inequality for an integral inequality with the tempered Ψ−fractional integral. This inequality is applied in the proof of an existence theorem. A result on a representation of solutions of linear systems of Ψ−Caputo fractional differential equations is proved and in the last section an example is presented.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.13252
      Issue No: Vol. 26, No. 4 (2021)
       
  • On singular solutions of the stationary Navier-Stokes system in power cusp
           domains

    • Authors: Konstantinas Pileckas, Alicija Raciene
      Pages: 651 - 668
      Abstract: The boundary value problem for the steady Navier–Stokes system is considered in a 2D bounded domain with the boundary having a power cusp singularity at the point O. The case of a boundary value with a nonzero flow rate is studied. In this case there is a source/sink in O and the solution necessarily has an infinite Dirichlet integral. The formal asymptotic expansion of the solution near the singular point is constructed and the existence of a solution having this asymptotic decomposition is proved.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.13836
      Issue No: Vol. 26, No. 4 (2021)
       
  • An existence result for quasilinear parabolic systems with lower order
           terms

    • Authors: Farah Balaadich, Elhoussine Azroul
      Pages: 669 - 683
      Abstract: In this paper we prove the existence of weak solutions for a class of quasilinear parabolic systems, which correspond to diffusion problems, in the form where Ω is a bounded open domain of be given and The function v belongs to is in a moving and dissolving substance, the dissolution is described by f and the motion by g. We prove the existence result by using Galerkin’s approximation and the theory of Young measures.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.13553
      Issue No: Vol. 26, No. 4 (2021)
       
  • Numerical validation of probabilistic laws to evaluate finite element
           error estimates

    • Authors: Jöel Chaskalovic, Franck Assous
      Pages: 684 - 695
      Abstract: We propose a numerical validation of a probabilistic approach applied to estimate the relative accuracy between two Lagrange finite elements Pk and Pm,(k < m). In particular, we show practical cases where finite element Pk gives more accurate results than finite element Pm. This illustrates the theoretical probabilistic framework we recently derived in order to evaluate the actual accuracy. This also highlights the importance of the extra caution required when comparing two numerical methods, since the classical results of error estimates concerns only the asymptotic convergence rate.
      PubDate: 2021-11-26
      DOI: 10.3846/mma.2021.14079
      Issue No: Vol. 26, No. 4 (2021)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.213.63.130
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-